Beaudou, Laurent and Kahn, Giacomo and Rosenfeld, Matthieu - Bisplit graphs satisfy the Chen-Chvátal conjecture

dmtcs:4813 - Discrete Mathematics & Theoretical Computer Science, May 29, 2019, vol. 21 no. 1, ICGT 2018
Bisplit graphs satisfy the Chen-Chvátal conjecture

Authors: Beaudou, Laurent and Kahn, Giacomo and Rosenfeld, Matthieu

In this paper, we give a lengthy proof of a small result! A graph is bisplit if its vertex set can be partitioned into three stable sets with two of them inducing a complete bipartite graph. We prove that these graphs satisfy the Chen-Chvátal conjecture: their metric space (in the usual sense) has a universal line (in an unusual sense) or at least as many lines as the number of vertices.


Volume: vol. 21 no. 1, ICGT 2018
Published on: May 29, 2019
Submitted on: September 10, 2018
Keywords: Computer Science - Discrete Mathematics,Mathematics - Combinatorics


Share

Consultation statistics

This page has been seen 290 times.
This article's PDF has been downloaded 71 times.